Nagoya Mathematical Journal

On the dimension of modules and algebras. VII. Algebras with finite-dimensional residue-algebras

J. P. Jans and Tadasi Nakayama

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 11 (1957), 67-76.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799860

Mathematical Reviews number (MathSciNet)
MR0086824

Zentralblatt MATH identifier
0212.05805

Subjects
Primary: 18.0X

Citation

Jans, J. P.; Nakayama, Tadasi. On the dimension of modules and algebras. VII. Algebras with finite-dimensional residue-algebras. Nagoya Math. J. 11 (1957), 67--76. https://projecteuclid.org/euclid.nmj/1118799860


Export citation

References